# SDR UPS04243607

- Difficulty date: December 15, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 3242 · Brake
- Part: Metering Valve
- Part number: 21147
- Condition: Malfunctioned
- Location: Left Mlg Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

BRAKES DO NOT SEEM TO RELEASE AFTER BRAKE APPLICATION A/C COMES TO COMPLETE STOP AND HAVE TO ADD POWER TO TAXI A/C.  ALSO, SEE L/P 694861 ITEM 2 ADJUSTED LT MLG BRAKE METERING VALVE WRT 32-41-11 SYSTEM OPS CK GOOD.
